# SDR UPS01835309

- Difficulty date: March 2, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 3, LT HORIZONTAL STAB L/E UPPER SKIN IS CORRODED BEYOND LIMITS AT XFS 178.  REPAIRED SKIN IAW SRM 55-2-1 FIG 4.
